# SDR CALA2014021400199

- Difficulty date: February 13, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 47,365 hours, 16,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 146A812814
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C 2 COMPARTMENT MINOR CORROSION AT SCREW HOLE ON THRESHOLD WEB STATION 787 + 6.  R & R STRAP AT INBD SIDE OF WEB FROM STATION 767 TO 867 IAW SRM 51-40-02 & DRAWING 146A8120.
